# SDR DALA2015012300705

- Difficulty date: January 23, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 52,285 hours, 23,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION, FOUND  REWORK ON FLOOR SUPPORT FR 68 AND Y-160.5 AFT PAX CABIN.  REPLACED FLOOR SUPPORT BETWEEN FRAMES 66 - 68 IAW SRM 51-72-11 AND DWG D534 72040.
